Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A note on Chambers’ method
HTML articles powered by AMS MathViewer

by J. A. Blackburn and Y. Beaudoin PDF
Math. Comp. 28 (1974), 573-574 Request permission


A correction is given for one of Chambers’ second-order iteration formulae. It is shown that composition of the secant method with itself exhibits a convergence exponent of 2.414, whereas composition of the iteration function with itself yields an exponent of 2.831.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65H05
  • Retrieve articles in all journals with MSC: 65H05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 573-574
  • MSC: Primary 65H05
  • DOI:
  • MathSciNet review: 0341850